Alert archive / Wyoming / High Wind Watches in 2012

High Wind Watch 32, NWS Cheyenne, WY

December 9, 20124 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Dec 9, 2012, 3:08 AM MST for 4 counties in Wyoming. It took effect at Dec 9, 2012, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 9, 2012, 3:08 AM MST (10:08 UTC)
In effect from
Dec 9, 2012, 11:00 PM MST
Expired
Dec 9, 2012, 3:10 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 10.1 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2012-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2012-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2246 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WWUS75 KCYS 091008
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
308 AM MST SUN DEC 9 2012

...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS OF SOUTHEAST 
WYOMING ON SUNDAY NIGHT THROUGH MONDAY MORNING...

.THE SURFACE PRESSURE GRADIENT IS EXPECTED TO STRENGTHEN ACROSS
SOUTHEAST WYOMING ON SUNDAY NIGHT IN ADVANCE OF A WEAK STORM
SYSTEM MOVING SOUTHEASTWARD OVER THE STATE. WESTERLY WIND GUSTS TO
60 MPH WILL BE POSSIBLE IN THE WIND PRONE AREAS OF
ARLINGTON...VEDAUWOO...AND BORDEAUX FROM SUNDAY NIGHT THROUGH
MONDAY MORNING. AS THE PRESSURE GRADIENT BEGINS TO RELAX BY MIDDAY
MONDAY...WINDS WILL BEGIN COMING DOWN.

WYZ106-110-116-100000-
/O.NEW.KCYS.HW.A.0032.121210T0600Z-121210T1800Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE
308 AM MST SUN DEC 9 2012

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY
MORNING. 

* TIMING...11 PM MST SUNDAY THROUGH 11 AM MST MONDAY.

* WINDS...WEST-TO-SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL
  HAZARDOUS ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES.
  DRIVERS OF THESE VEHICLES SHOULD DRIVE WITH CAUTION ON SUNDAY
  NIGHT THROUGH THE WIND PRONE AREAS OF SOUTHEAST WYOMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

FINCH
1 follow-up statement
264 
WWUS75 KCYS 092210
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
310 PM MST SUN DEC 9 2012

...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS OF SOUTHEAST 
WYOMING LATE NIGHT THROUGH MONDAY MORNING...

.THE SURFACE PRESSURE GRADIENT WILL STRENGTHEN ACROSS SOUTHEAST
WYOMING TONIGHT IN ADVANCE OF A WEAK STORM SYSTEM MOVING
SOUTHEASTWARD OVER THE STATE. THIS WILL PRODUCE STRONG WESTERLY
WINDS IN THE WIND PRONE AREAS OF ARLINGTON...THE SOUTHERN LARAMIE
RANGE AND EASTERN FOOTHILLS...AND BORDEAUX FROM LATE TONIGHT
THROUGH MONDAY MORNING. AS THE PRESSURE GRADIENT BEGINS TO RELAX
BY MIDDAY MONDAY...WINDS WILL DIMINISH.

WYZ106-110-116-101015-
/O.UPG.KCYS.HW.A.0032.121210T0600Z-121210T1800Z/
/O.NEW.KCYS.HW.W.0043.121210T0600Z-121210T1800Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE
310 PM MST SUN DEC 9 2012

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
MST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...11 PM MST TONIGHT THROUGH 11 AM MST MONDAY.

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL
  HAZARDOUS ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES.
  DRIVERS OF THESE VEHICLES SHOULD DRIVE WITH CAUTION TONIGHT
  ESPECIALLY THROUGH THESE WIND PRONE AREAS ALONG INTERSTATE 80
  AND INTERSTATE 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ117-101015-
/O.NEW.KCYS.HW.W.0043.121210T0600Z-121210T1800Z/
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER
310 PM MST SUN DEC 9 2012

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
MST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST
MONDAY. 

* TIMING...11 PM MST TONIGHT THROUGH 11 AM MST MONDAY.

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL
  HAZARDOUS ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES.
  DRIVERS OF THESE VEHICLES SHOULD DRIVE WITH CAUTION TONIGHT
  ESPECIALLY THROUGH THIS WIND PRONE AREA ALONG INTERSTATE 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

RJM

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Dec 8, 10:24 PM MST, 4 hours 44 minutes earlier.

Area forecast discussion, Dec 8, 10:24 PM MST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 PM MST SAT DEC 8 2012

.AVIATION...06Z TAFS

LATEST LOW CLOUD SATELLITE IMAGERY SHOWING SOME LOW CLOUDINESS
ACROSS CENTRAL WYOMING ASSOCIATED WITH A SECONDARY DISTURBANCE.
THIS DISTURBANCE HAS SHOWN SIGNS OF DROPPING SOUTH INTO NORTHERN
CARBON AND ALBANY COUNTIES...NORTH OF RAWLINS AND LARAMIE
AIRPORTS. DO BELIEVE THERE IS A GOOD CHANCE THAT THESE TWO
AIRPORTS COULD GO DOWN IN IFR CEILINGS AND VISIBILITIES IN LIGHT
SNOW AFTER THE 08-09Z TIMEFRAME AND STAY DOWN THROUGH ROUGHLY 15Z.
OTHER PROBLEM AREA WOULD BE CHADRON...BEING CLOSE TO THE SURFACE
LOW OVER CENTRAL SOUTH DAKOTA. THERE ARE LOW CEILINGS OVER
SOUTHWESTERN SOUTH DAKOTA THAT COULD SWING THROUGH THE CHADRON
AIRPORT FOR A TIME OVERNIGHT. CONFIDENCE IS NOT HIGH THAT THIS
WILL HAPPEN...SO WILL HANDLE WITH A TEMPO GROUP.

CLAYCOMB

&&

.PREV DISCUSSION... /ISSUED 905 PM MST SAT DEC 8 2012/

UPDATE...

LOOKING AT LATEST SNOTEL REPORTS FROM THE SNOWY AND SIERRA MADRE
RANGES...SNOW HAS NOT BEEN ACCUMULATING AS MAJORITY OF THE ENERGY
WITH THE SYSTEM MOVING SOUTH INTO COLORADO. WAS SOME CONCERN WITH
A SECONDARY SHORTWAVE UP OVER NORTH CENTRAL WYOMING NEAR
CASPER...BUT THIS SYSTEM SEEMS TO BE WEAKENING WITH WARMING CLOUD
TOPS AND SHRINKING ECHOES ON MOSAIC RADAR. WENT AHEAD AND
CANCELLED THE WINTER WEATHER ADVISORY EARLY AS SNOW LOOKS TO HAVE
COME TO AN END.  UPDATES HAVE BEEN SENT.

CLAYCOMB

PREV DISCUSSION... /ISSUED 446 PM MST SAT DEC 8 2012/

SHORT TERM...TONIGHT THROUGH MONDAY...MAIN COLD FRONT IS THROUGH
THE NORTHERN HALF OF THE CWA THIS AFTERNOON...AND WILL CONTINUE
TO MOVE QUICKLY SOUTH AND EAST ACROSS THE REST OF THE FORECAST
AREA THROUGH THE EARLY EVENING. COLD AIR MOVING OVERHEAD IN THE
UPPER LEVEL TROUGH WILL CONTINUE TO PROMOTE STEEP LLVL LAPSE RATES
ACROSS THE AREA...THUS ARE EXPECTING CONVECTIVE TYPE SNOW SHOWERS
TO CONTINUE THROUGH THE EVENING UNTIL THE COLD SFC AIR FILTERS IN
BEHIND THE FRONT. LOOKING AT A LOOP OF WATER VAPOR IMAGERY...THE
MAIN JET CORE IS SHIFTING SOUTH OF THE CWA LATE THIS AFTERNOON
WITH A DRY SLOT ON THE NORTHERN FRINGE OF THE JET MOVING IN FROM
THE NORTHWEST. THIS WILL ALSO DECREASE COVERAGE OF SNOW THROUGH
THE OVERNIGHT PERIOD...BUT NOT BEFORE AN ADDITIONAL 1 TO 3 INCHES
OF SNOW ACCUMS IN THE MOUNTAINS THROUGH MIDNIGHT. IN THE LOWER
ELEVATIONS...LOOKING AT AN INCH OR LESS THROUGH MIDNIGHT...WITH
CHANCES FOR ANY SNOW DECREASING ACROSS THE EASTERN PLAINS DUE TO
DRY NORTHWEST DOWNSLOPE FLOW BEHIND THE FRONT. COULD SEE THESE
WINDS ACROSS THE PANHANDLE BECOME QUITE GUSTY AT TIMES OVERNIGHT
DUE TO THE TIGHT GRADIENT BEHIND THE FRONT AND 850-700 MB WINDS OF
30 TO 35 KTS. VERY COLD AIR WILL SURGE IN BEHIND THE FRONT...WITH
WIND CHILLS ACROSS THE BOARD LIKELY DROPPING BELOW ZERO BY
TOMORROW MORNING.

A FEW SNOW SHOWERS WILL PERSIST OVER THE MOUNTAINS ON SUNDAY WITH
THE COLD AIR ALOFT AND ANOTHER SHORTWAVE MOVING ACROSS THE
AREA...BUT NOT EXPECTING MUCH IN THE MEANS OF ACCUMULATIONS DUE TO A
FAIRLY DRY AIRMASS IN PLACE. HIGH TEMPERATURES SUNDAY WILL REMAIN IN
THE TEENS AND SINGLE DIGITS ALONG AND WEST OF THE LARAMIE
RANGE...WITH ONLY 20S ACROSS THE EASTERN PLAINS. YET ANOTHER
SHORTWAVE WILL APPROACH THE CWA SUNDAY NIGHT AND WILL DEEPEN THE
LEESIDE PRESSURE TROUGH. WARMING TEMPERATURES ALOFT IN BETWEEN
SHORTWAVES WILL STRENGTHEN THE LLVL INVERSION SO COULD SEE A RETURN
OF HIGH WINDS ALONG AND WEST OF THE LARAMIE RANGE EARLY MONDAY
MORNING. WILL LET THE EVENING SHIFT TAKE A LOOK AT THE 00Z RUNS TO
SOLIDIFY CONFIDENCE ON HIGHLIGHTS WITH THIS POTENTIAL GAP WIND EVENT.

TEMPERATURES ON MONDAY WILL MODERATE SLIGHTLY WITH THE STRONG
WESTERLY WINDS IN PLACE. THE SHORTWAVE MOVING OVERHEAD WILL INCREASE
SNOW CHANCES ONCE AGAIN IN THE MOUNTAINS AND NEARBY VALLEYS. COULD
SEE A GOOD 4 TO 6 INCHES OF ACCUMS IN THE SNOWY AND SIERRA MADRES
WITH THE WAVE MOVING OVERHEAD AND SUFFICIENT PACIFIC MOISTURE TO
UTILIZE.

LONG TERM...MONDAY NIGHT THROUGH FRIDAY NIGHT...
SHORTWAVE DIVING SOUTH THROUGH NORTHWEST FLOW AND RIGHT FRONT EXIT
REGION OF UPPER LEVEL JET WILL SUPPORT THE CHANCE FOR SNOW MAINLY
ALONG AND WEST OF THE LARAMIE RANGE MONDAY NIGHT. SNOW ACCUMULATIONS
WILL MAINLY BE CONFINED TO THE SNOWY AND SIERRA RANGES WHERE SEVERAL
INCHES OF SNOW IS POSSIBLE. LOWER ELEVATIONS SHOULD PICK UP LESS
THAN ONE INCH WITH MOST LOCATIONS LUCKY TO SEE ANY ACCUMULATION.
CHANCES FOR SNOW INTO THE PLAINS WILL BE VERY LOW...SO NO MENTION OF
SNOW IN THE FORECAST AT THIS TIME.

A FEW LINGERING SNOW SHOWERS POSSIBLE INTO THE SNOWY AND SIERRA
RANGE THROUGH TUESDAY AFTERNOON...OTHERWISE DRY THROUGH WEDNESDAY
NIGHT WITH AN UPPER RIDGE SHIFTING OVER THE ROCKIES. WARMER
DOWNSLOPE FLOW UNDER THE RIDGE AXIS WEDNESDAY WILL PUSH DAYTIME
TEMPERATURES BACK ABOVE NORMAL WITH HIGHS IN THE 30S WEST TO 40S
EAST. MAY EVEN TOUCH THE LOWER 50S INTO THE NEBRASKA PANHANDLE.

NEXT POTENTIAL WEATHER MAKER WILL MOVE ONTO THE CALIFORNIA SHORE
THURSDAY. THIS UPPER LEVEL SYSTEM WILL MOVE INTO THE CENTRAL AND
SOUTHERN ROCKIES THURSDAY NIGHT AND FRIDAY. SHOULD SQUEEZE OUT ONE
MORE RELATIVELY MILD DAY THURSDAY BUT THEN INCREASING CHANCES FOR
SNOW INTO FRIDAY. TIMING AND PLACEMENT IS A BIG QUESTION. GFS
TRACKING THE LOW FARTHER NORTH GIVES SOUTHEAST WYOMING A GOOD SHOT
AT MEASURABLE SNOWS...ESPECIALLY OVER THE MOUNTAINS. ECMWF A GOOD
DEAL FARTHER SOUTH WITH THE MAIN WEATHER IMPACTS INTO COLORADO AND
NEW MEXICO. SLIGHTLY FAVORING THE ECMWF AT THIS TIME BUT DID ADD
POPS TO THE SOUTHEAST WYOMING PLAINS FRIDAY GIVEN THE POSSIBILITY
THE GFS VERIFIES. GFS ENSEMBLES CLUSTER CLOSE TO THE 12Z OPERATIONAL
RUN BUT THERE ARE A FEW ENSEMBLE SOLUTIONS SLIGHTLY FARTHER SOUTH AND
ONE SOLUTION WHICH CUTS THE LOW OFF FROM THE UPPER LEVEL FLOW.

&&

FIRE WEATHER...FIRE WEATHER CONCERNS WILL BE KEPT TO A MINIMUM
THROUGH THE NEAR TERM AS VERY COLD AIR MOVES INTO THE DISTRICT
TONIGHT AND WILL PERSIST THROUGH EARLY NEXT WEEK. RECENT SNOWFALL
WILL ALSO HELP TO MINIMIZE FIRE WEATHER CONCERNS ACROSS THE
DISTRICT. SUNDAY WILL BE DRY EXPECT FOR A FEW SNOW SHOWERS ACROSS
THE MOUNTAINS...WITH STRONG WESTERLY WINDS RETURNING TO AREAS
ALONG AND WEST OF THE LARAMIE RANGE EARLY MONDAY MORNING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...RJM
LONG TERM/AVIATION...LIEBL
Hazardous weather outlook, Dec 8, 3:49 PM MST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MST SAT DEC 8 2012

WYZ101>119-092300-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
349 PM MST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED LIGHT TO MODERATE SNOW SHOWERS WILL CONTINUE ACROSS
SOUTHEAST WYOMING THROUGH TONIGHT. AN ADDITIONAL 1 TO 3 INCHES IS
EXPECTED IN THE SNOWY...SIERRA MADRE...AND LARAMIE RANGE
MOUNTAINS...WITH LESS ACROSS THE LOWER ELEVATIONS. MODERATE WINDS
WILL MAINTAIN HAZARDOUS BLOWING SNOW CONDITIONS IN THE SIERRA MADRE
AND SNOWY RANGES THROUGH THE EVENING...SO THE WINTER WEATHER
ADVISORY WILL REMAIN IN EFFECT THROUGH MIDNIGHT. LOCAL AREAS OF
BLOWING SNOW CONDITIONS WILL OCCUR AS WELL ALONG INTERSTATE 80
BETWEEN ARLINGTON AND LARAMIE THROUGH THIS EVENING...WITH
VISIBILITIES REDUCED TO BETWEEN ONE HALF AND ONE MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MUCH COLDER AIR MASS WILL SETTLE ACROSS THE REGION EARLY SUNDAY
MORNING AND WILL PERSIST THROUGH THE MONDAY. OVERNIGHT LOWS
RANGING FROM MINUS 10 TO 10 ABOVE ZERO WILL COMBINE WITH BREEZY
WINDS TO DROP WIND CHILLS WELL BELOW ZERO IN AREAS EARLY SUNDAY
MORNING...AND AGAIN SUNDAY NIGHT.

SNOW WILL RETURN TO THE MOUNTAINS AND NEARBY VALLEYS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-092300-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
349 PM MST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT MOVING ACROSS THE WESTERN NEBRASKA PANHANDLE THIS
AFTERNOON WILL BRING COOLER TEMPERATURES AND GUSTY NORTHWEST WINDS
THROUGH TONIGHT. NORTHWEST WINDS COULD GUST AS HIGH AS 40 MPH FOR A
FEW HOURS BEHIND THE COLD FRONT EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MUCH COLDER AIR MASS WILL SETTLE ACROSS THE REGION EARLY SUNDAY
MORNING AND WILL PERSIST THROUGH THE MONDAY. OVERNIGHT LOWS
IN THE SINGLE DIGITS WILL COMBINE WITH BREEZY WINDS TO DROP WIND
CHILLS VALUES BELOW ZERO EARLY SUNDAY MORNING...AND AGAIN SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:10 PM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte19 hr

Nearby

High Wind Watches in Wyoming, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.